# SDR MYWA201204160047

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28199
- Aircraft time: 26,179 hours, 24,783 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHTS ON FWD CAB AND AFT CAB ILLUMINATE ON RECALL.  ACCOMPLISHED BITE TEST ON ZONE TEMP CONTROLLERS IAW M/M TASK 21-51-00-705-275-002 AND RESET CONTROLLERS NO FAULTS NOTED SYSTEM OPS CHECK NORMAL NO LIGHTS ILLUMINATE WHEN RECALL PUSHED.
